# SDR 07FDEA03015

- Difficulty date: August 22, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,569 hours, 19,790 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: A53810896201
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE FOUND ON PRESSURE BULKHEAD AT FRAME 39, Y-2244, Z-1425 CLOSE TO BRACKET A534-10096-204.  REPAIR PERFORMED BY TRIMMING THE PRESSURE BULKHEAD AROUND THE DAMAGED AREA AND INSTALLATION OF REPAIR DOUBLER IAW EA 6-5314-103312 AND RAS: 046974/011/2006 ISS "A".
